| Catalog Number |
MDS71757 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility "the product was loose and fraying leaving loose particles they had to retrieve during use".Per the facility the patient was not injured as they immediately removed the item upon noticing it unraveling.Per the facility the product was inspected prior to use and it appeared "normal and intact".No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility "the product was loose and fraying leaving loose particles they had to retrieve during use".